... and starting wellburtin. I was worried she would not go for that. All that worry for nothing. Well unless I develop serotonin syndrome, or Status Epictetus. or Stephen Johnson's syndrome or Militant Hypothermia or grand mall seizures I should do fine. Thanks Dave
Just make absolutely sure you follow your doctor's directions for tapering off your meds. Don't try to hurry the process along, or you might incur dangerous results. We don't want that to happen as we like keeping members, not losing them!
In search of peace,
Hi David. Tad late, in my answer. Trade mark of mine :-0) seriously though, you'll find wellbutrin to be a drug that almost everyone finds comfortable when taking it, to be on. Myself, was on it for some time and it was almost negligable that I was even aware that I taking a medication. Best to you and have a good one.
I don't know how I missed this question previously, but I wish you well on your med search. I encourage you to remain diligent as it took me many weeks and several trial and errors until I found an antidepressant that worked for my depression. This is not to discourage you but to reinforce your knowledge that it may take some time. Remember we aren't in a race, but on a journey for our freedom and new/better life.
Best to you,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 2 answers
Sexual Dysfunction, SSRI Induced - will wellbutrin help me as much as citalopram, want some sex life
Posted 16 Jun 2011 • 3 answers
Posted 25 Sep 2011 • 6 answers
Posted 2 Nov 2011 • 4 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers